American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20B25) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Primož Potočnik, Pablo Spiga and Gabriel Verret. On the order of arc-stabilisers in arc-transitive graphs with prescribed local group. Trans. Amer. Math. Soc. 366 (2014) 3729-3745.
Abstract, references, and article information
View Article: PDF

[2] Marston D.E. Conder and Thomas W. Tucker. Regular Cayley maps for cyclic groups. Trans. Amer. Math. Soc. 366 (2014) 3585-3609.
Abstract, references, and article information
View Article: PDF

[3] Dan Archdeacon, Marston Conder and Jozef Širáň. Trinity symmetry and kaleidoscopic regular maps. Trans. Amer. Math. Soc. 366 (2014) 4491-4512.
Abstract, references, and article information
View Article: PDF

[4] S. C. Featherstonhaugh, A. Caranti and L. N. Childs. Abelian Hopf Galois structures on prime-power Galois field extensions. Trans. Amer. Math. Soc. 364 (2012) 3675-3684.
Abstract, references, and article information
View Article: PDF

[5] Meng-Kiat Chuah. Finite order automorphisms on real simple Lie algebras. Trans. Amer. Math. Soc. 364 (2012) 3715-3749.
Abstract, references, and article information
View Article: PDF

[6] Koen Thas and Hendrik Van Maldeghem. Geometric characterizations of finite Chevalley groups of type {\bf B}$_{2}$. Trans. Amer. Math. Soc. 360 (2008) 2327-2357. MR 2373316.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Robert W. Baddeley, Cheryl E. Praeger and Csaba Schneider. Intransitive Cartesian decompositions preserved by innately transitive permutation groups. Trans. Amer. Math. Soc. 360 (2008) 743-764. MR 2346470.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Robert W. Baddeley, Cheryl E. Praeger and Csaba Schneider. Innately transitive subgroups of wreath products in product action. Trans. Amer. Math. Soc. 358 (2006) 1619-1641. MR 2186989.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Michael Giudici, Cai Heng Li and Cheryl E. Praeger. Analysing finite locally $s$-arc transitive graphs. Trans. Amer. Math. Soc. 356 (2004) 291-317. MR 2020034.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] B. Dodson. The structure of Galois groups of ${\rm CM}$-fields . Trans. Amer. Math. Soc. 283 (1984) 1-32. MR 735406.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Zevi Miller. Minimum simplicial complexes with given abelian automorphism group . Trans. Amer. Math. Soc. 271 (1982) 689-718. MR 654857.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1